# SDR COMA0160755

- Difficulty date: September 23, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 17,257 hours, 16,572 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 17,257 hours, 16,572 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON LT AND RT SIDES OF ENGINE SUPPORT BEAM.  REPAIRED LT AND RT SIDES OF ENGINE SUPPORT BEAM IAW CANADAIR REO 601R-53-61-366 REV C.
